# SDR R61A201202190149

- Difficulty date: February 19, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 19,843 hours, 14,762 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,843 hours, 14,762 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A INSPECTION OF THE RIGHT WING, AFT SPAR, RIB 10 AREA FOR ANY CRACK LIKE VISUAL AND EDDY CURRENT INDICATIONS, PER EMBRAER INSTRUCTIONS.  INSPECTION NOTED A CRACK INDICATION IN A FASTNER HOLE ON HORIZONTAL AREA, AFT SPAR AT RIB 10, VERIFIED BY EDDY CURRENT INSPECTION.  EMBRAER WAS NOTIFIED AND A MAJOR REPAIR IS BEING ACCOMPLISHED PER EMB ETD 2012-170/01717 & ETD 2012-170/03061.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR THIS REPAIR.
